MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER; CATHETER, PERCUTANEOUS
Model Number 5568
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: a piece of trapliner broke off when tech was prepping it.Not used on a patient.No additional information recieved.
 
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).One-unit of trapliner was returned to vsi/teleflex for evaluation.Blood particulates were noted within the lumen.Unit was decontaminated and inspected.Weld joint separation was confirmed.Minor lumen depression at the proximal end of the halfpipe was noted.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly and performance specifications.Case details were reviewed.Customer stated" piece of trapline broke off when tech was prepping it".Damages are likely to have occurred during use and handling.Per ifu states the following precaution - exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.Additional information was requested.No other information was provided aside from the trapliner being snapped during preparation.A manufacturing record review was completed and no related nonconformances were found.Based on the information, the most likely root cause of the issue is operational context and/or unintended use error.
 
Event or Problem Description

Brand Name
TRAPLINER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17601453
Report Number2134812-2023-00040
Device Sequence Number6307597
Product Code DQY
UDI-Device Identifier10841156100568
UDI-Public10841156100568
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number5568
Device Catalogue Number5568
Device Lot Number724775
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown